# SDR QXEA0100496

- Difficulty date: April 16, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 34,084 hours, 41,815 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 200725001
- Part serial: DGR128175
- Condition: Malfunctioned
- Location: Nlg
- Part time: 40,378 hours, 43,841 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - SMELL OF BURNING RUBBER NOTED AFTER TAKEOFF.  REMOVED AND REPLACED NOSE LANDING GEAR, NOSE TIRES, AND ADJUSTED STEERING CABLES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
